In this paper, we consider a mixed boundary value problem to a class of quasi-linear elliptic operators containing a $p$-Laplace operator. We show the existence of a unique weak solution and an estimate. We also demonstrate the continuity of the solution on the given data. Moreover, we consider the dual problem.
"Mixed boundary value problem for a class of quasi-linear elliptic operators containing $p$-Laplacian,"
Turkish Journal of Mathematics: Vol. 44:
6, Article 20.
Available at: https://journals.tubitak.gov.tr/math/vol44/iss6/20